Vol. 86, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Time varying linear discrete-time systems. II. Duality

Bostwick Frampton Wyman

Vol. 86 (1980), No. 1, 361–377
Abstract

This paper treats questions of duality for time-varying linear systems defined on a locally finite partially ordered time set. Difference equations are studied by considering the state space of the system as a module over the incidence algebra of the poset, and dual systems can be described abstractly. The resulting dual system gives the evolution equations (in reverse time) for the Lagrange multipliers associated to standard linear-quadratic optimal control problems.

Mathematical Subject Classification 2000
Primary: 93C05
Secondary: 93C50
Milestones
Received: 12 April 1978
Revised: 5 September 1978
Published: 1 January 1980
Authors
Bostwick Frampton Wyman